Infrastructures. The Digital Orientalist’s 2022 online conference.

The following is the schedule of the Digital Orientalist’s 2022 Zoom conference “Infrastructures.” You can find titles and abstracts here; the conference is open to anyone, please register here.

The following is based on CEST time. Please use this time converter for your convenience. Technical support by Mariana Zorkina.

Session one 
Chair: Theodora Zampaki. Twitter: James Morris 
12:00 PM Opening remarks, Cornelis van Lit
12:05 – 12:30 PM Ya-Hwei Hsu 許雅惠, Social Changes of Liao, Song, and Jin Dynasty as Seen through Tombs 
12:30 – 12:55 PM So Miyagawa, Digital Curation of Resources Related to Endangered Languages and Dialects in Japan
12:55 – 1:15 PM Elizabeth Bishop, Mapping African Students’ Organizations via ArcGIS: Paris, 1955
1:15 – 1:40 PM Q&A

5 mins break 

Session two 
Chair: Jonathan Robker. Twitter: James Morris.
1:45 – 2:15 PM Marie Bizais-Lillig, Benjamin Guichard, Adeline Joffres, HUMA-NUM consortium DISTAM, or How a national infrastructure supports a DH-structuration effort in area studies 
2:15 – 2:45 PM Jia Xie and Suk Man Yip, Making Ground Truth for Republican Chinese Newspaper: Taking Jing Bao as an example 
2:45 – 3:10 PM Sebastian Nehrdich and Marcus Bingenheimer, Machine Translation and Buddhist Studies – First results
3:10 – 3:30 20 mins Q&A

3:30 – 4:30 break 

Session three
Chair: Lu Wang. Twitter: Maddalena Poli 
4:30 – 5:00 PM Sruthi V S & Annie Johnny. 
5:00 – 5:25 PM Griet Vankeerberghen and Raja Sengupta, Representing the Mobility of Historical Agents through Digitization and Topographic Path Finding: the Diary of Shi Rao (d. 10 BCE)
5:25 – 5:55 PM Tuğba Zeynep Şen, Engin Onuk, Vernacular Discourses of Transnational Online Misogyny: Studying Turkish Incels
5:55 – 6:15 PM Jann Ronis and Élie Roux, Lowering the Barriers to Linked Open Data: A new metadata editor for DH
6:15 – 6:35 PM 20 mins Q&A

5 mins break 

Session four
Chair: Michele Eduarda Brasil de Sá. Twitter: Maddalena Poli 
6:40 – 7:05 PM Wanyun Cao, Social Media Ranking and Reactivity: based on Weibo Celebrity Power Ranking
7:05 – 7:30 PM Joseph Dennis, The Construction and Uses of the Books in China Database
7:30 – 7:50 PM Kaitlyn Ugoretz, Do We Have the Technology?: Living Into Infrastructural Imbalances to Rebuild a Better Academy
7:50 – 8:10 PM Q&A  
8:10 PM Concluding remarks by Daigegna Douer

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s